# SDR SWAA2021122750140

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON STIFFENER AT MID PASSENGER CABIN BS686 LBL70 WL203. ; / [01] REMOVED CORROSION ON DIFFERENTS AREAS OF STIFFENER AT MID PASSENGER CABIN PER REF SRM 51-10-01 L=1 W=.2 ;L=.250 W=.2 AND L=1 W=.2; [02] VERIFIED CORRECTIVE ACTION 1; [03] ADDED ENTRY 1 :REF SRM 51-10-02; [04] REQUIRE NDI INSPECTION FOR CRACK FREE CONDITION AND REMAINING THICKNESS ON BLENDED AREAS.; [05] ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4 51-00-00 PROC 2; LOWEST THICKNESS IS .069 SEE GRID. TOOL I.D E650 ATS2031  ACCOMPLISHED HFEC IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. NO CRACKS FOUND. TOOL I.D. N600 ATS1465; [06] 'REFER TO FAULT TTG8Q009MUWR WHERE EA 21-153-03677 WAS ADDED AS A SUBTASK'.; [07] CORRECTED P/N.; [08] FINAL X AXIS TO BUTT LINE 2 (END BL) VALUE WILL NOT GO TO 70. ADDED FINAL X AXIS TO BUTT LINE 2 IN THE GENERAL COMMENTS; [09] VERIFIED CORRECTIVE ACTION ITEMS 6; 7 & 8. TASK IS COMPLETE.
